# SDR R61A201511170860

- Difficulty date: November 17, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 13,856 hours, 13,780 cycles
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT. WITH LAV SMOKE DETECTORS GOING OFF, CREW TURNED BLEEDS OFF AND SMOKE STARTED TO CLEAR.  CREW DID NOT DECLARE AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT INCIDENT.  AFTER BEING CLEARED BY FIRE DEPARTMENT, CREW TAXIED TO GATE.  ACFT REMAINS OUT OF SERVICE.
